# SDR AT0000481

- Difficulty date: October 11, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CRACK IN MAIN FRAME AT BS 718.   REPAIRED CRACK IAW EO 12-5311-29-B1044.
